# SDR P2EA97084

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corrosion
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND LEVEL 2 CORROSION RIGHT WING RSS 150, UPPER CHORD.  DEFECT SIZE 1 INCH.  ACCOMPLISHED REPAIR BETWEEN RSS 145 AND RSS 155 PER BOEING FAX NR C00-SJO-97-0294RR, DATED NOV 13, 1997.  (M)
